# SDR IPXA2023050193048

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,046 hours, 25,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141N541016
- Part serial: NSN
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* PUNCTURE INTO FLOORPANEL FACE SHEET INTO CORE.MANUFACTURED NEW PANEL PER EO B757-5320-9692-K.
